Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by BradG on May 17, 2004, at 17:36:43

In reply to Re: withdrawal symptoms coming off zoloft BradG, posted by BradG on April 13, 2004, at 17:31:10

Hi fellow taperers. Day 7 now with no Zoloft. Depleted Immunocal supply yesterday and have had no side effects at all. I'm pretty sure that I have come to the end of this road, and am now starting to climb out of the valley. I'll be in touch next week to let you know how I'm travelling.
If you want it, you can do it. You may stumble, but never give up.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BradG thread:5582
URL: http://www.dr-bob.org/babble/20040515/msgs/347929.html